Doctors Lounge - Cardiology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Cardiology Symptoms
|Anonymous - Sat Dec 28, 2002 5:11 am||
I was diagnosed with ventricular fibrillation two years ago. With the proper medications, I have it under control. However, for the last four/five weeks I have experienced consistent dry coughing. I have never been a smoker. My question is: could this dry coughing be related to my heart condition in any way?
|Dr. Yasser Mokhtar - Sun Feb 09, 2003 11:14 pm||
Thank you very much for using our website.
Dry coughing could be sometimes the first symptomp of a person having heart failure especially if this is related to exercise.
However, you having a heart condition you are most probably taking medications that can cause such cough.
These medications are of the Ace-i type such as captopril, lisinopril and the like and they are very well known to cause dry cough.
If you have an arrhythmia condition, you could also be taking one of the medications that can cause lung problems and it is called amiodarone.
So if you are taking any of these medications, then it is best that you talk to your doctor about this and then he could offer some help for you.
Yasser Mokhtar, M.D.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.